# SDR AALA201906039031

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 52,831 hours, 26,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300200
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: SEVERAL APPROX. .5" X .5" X .045" CORRODED AREAS AROUND CLIP-NUT HOLES ON SEAT TRACK AT FR 16 - FR 20, Y1292. REMOVED AND REPLACED SEAT TRACK P/N D5311281300200 IAW SRM 51-72-11-911-001 PARA 2.
